i posted before.for the past 3 weeks im having sleeping problems.i get agitated and nervous at night cause i cannot fall asleep.result is a pounding heart. it was getting difficult to sleep at night i used to be up till 5am or later.i was getting tired all day and my body gave in.3 days ack i had extreme restlessness so i took laxotnail 3mg half a tablet.i slept well.the next day and now every night i take 1/4 tablet of laxotanil.i sleep better now thought not like i used to a month back before sleeping problems.i am sleepy all day long but when i go to bed im fresh.i have an appioitment with psychiaterist on monday.what should i expect?
If you are seeing a psychiatrist, you should expect to be asked questions about why YOU think you're not sleeping. Almost everybody has the occassional night or two of insomnia, but when it goes on for weeks, there is most often some underlying cause. The psychiatrist will try to uncover that cause and help you deal with it.
He may well give you something to help you sleep in the meantime on a short term basis.
And unless a doctor prescribed the laxotnail for you, you will hopefully get a lecture about taking potent benzos on your own.
Bottom line.........what you can expect is that you will shortly be sleeping soundly most hopefully without the aid of medication.
You might want to check out our Insomnia Forum. You could talk at night when you're all awake! LOL (I know, NOT funny to you. Sorry)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.